# SDR DALA2025022501450

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 84,477 hours, 10,967 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 LH WING #3 FLAP SUPPORT TRACK O/B SHIM SUPPORT PAD DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED LH WING #3 FLAP SUPPORT TRACK O/B SHIM SUPPORT PAD PER A330 AMM 57-52-33. (0826356)
